# SDR SWAA2019040131228

- Difficulty date: February 23, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 54,566 hours, 32,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323126
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY SKIN INNER SURFACE CHAFED BETWEEN BS 727E+8 TO BS 727E+16, BETWEEN LBL  2 TO RBL 2.  REPAIRED SKIN IAW EA AND ER.
